My face is red, hot and itchy - could this be due to Diabetes or the medication I am taking? Two years ago I was diagnosed with type 2 Diabetes. My cholesterol and blood pressure are both high (blood pressure has improved this week since my GP increased the Ramipril to 10mg and added Amlodipine 5mg). Does anyone else get a red face?
Contrary to what Kevin Harney says red face is associated with type 2. I would suggest that he doesn't have or know much about the condition. I however am informed as I also have type 2 and am on simvastatin to help with the red face and lower my cholesterol.
I would suggest having a look at the master cleanse if you are really dedicated to getting weight off and getting off your meds. I tried it for ten days and lost twenty pounds. I felt amazing and had loads of energy (I hadn't had any and was thinking this was a lifelong curse of low energy!) I since went on holiday to Florida and put most of it back on after eating like a pig. When I got back I decided that I had to get serious so I am now back on the Cleanse and on day 17. It is amazing and I am slimmer now than I have been for ten years and the weight is still coming off. I have had to stop the Metformin as my blood sugar has been constantly normal and I feel amazing. The diet has its detractors but they are mostly people who haven't tried it and don't have anything to lose from stating an opinion. The people who have tried it however rave about it, me being one of them. The first three days are the hardest but if you can make it through them you will be set to have the best diet experience possible. I would suggest going to Amazon and typing in Master Cleanse by Stanley Burroughs and looking at the reviews.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.